Diphenylhydantoin intoxication (Hebrew)

Y. Herishanu, U. Eylath

Research output: Contribution to journalArticlepeer-review

Abstract

Of 100 epileptic patients treated with diphenylhydantoin (DPH), eight had clinical signs of DPH intoxication. Plasma DPH concentration in the latter varied from 18.3 μg/ml to 53 μg/ml, and the mean DPH concentration in CSF was 5.6 μg/ml. Clinical signs of intoxication included horizontal and vertical nystagmus, ataxia, drowsiness and choreo athetosis. No close parallelism was found between signs of DPH intoxication and plasma concentrations of DPH. However, horizontal and vertical nystagmus occurred in patients with very high levels of DPH (30-53 μg/mg).

Original languageEnglish
Pages (from-to)110-111+144
JournalHarefuah
Volume89
Issue number3
StatePublished - 1 Jan 1975
Externally publishedYes

ASJC Scopus subject areas

  • Medicine (all)

Fingerprint

Dive into the research topics of 'Diphenylhydantoin intoxication (Hebrew)'. Together they form a unique fingerprint.

Cite this